# SDR UHLA2014111100770

- Difficulty date: November 11, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 26,321 hours, 16,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Bent
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATOR ON TOP LT OF DOOR IS NOT INDICATING GREEN WHEN VENT FLAP IS DOWN.  INDICATES PROPERLY ON EICAS. FOUND TOP LT LOCK INDICATOR BRACKET BENT.
